# SDR SWI2025F01913

- Difficulty date: September 9, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE RIVET HEADS ON THE OUTER SKIN FS881.00-942.00 STGR27 -23R..  REPAIRED OUTER SKIN FS881.00-942.00 STGR27 -23R REF REO 690-53-51-518, REV.-B,  COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD
